Document Type

Article

Language

eng

Format of Original

8 p.

Publication Date

2015

Publisher

University of the Punjab

Source Publication

Pakistan Journal of Statistics and Operation Research

Source ISSN

1816-2711

Original Item ID

doi: 10.18187/pjsor.v11i4.1062

Abstract

Utilizing a simple relationship between two truncated moments as well as certain functions of the 1st and of the nth order statistics, we characterize three extended classes of distributions proposed in (2015).

Comments

Published version. Pakistan Journal of Statistics and Operation Research, Vol. 11, No. 4 (2015): 473-480. DOI. © University of the Punjab 2015.

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Share

COinS